# SDR UPS03840853

- Difficulty date: June 16, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RT WING L/E UPPER RIB IS CRACKED AT XFS 304.     STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-2-0 FIG 2.
